# SDR OG5S2014FA0000691

- Difficulty date: December 8, 2014
- Submitted: December 8, 2014
- Operation: General aviation
- Aircraft: N316CA
- Make and model: Bbavia 8KCAB
- Aircraft serial: 10132006
- Aircraft time: 2,689 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 21949
- Condition: Cracked
- Location: Zone 100
- Part time: 2,689 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION,  A LONGERON WAS FOUND CRACKED AT THE AFT MLG ATTACHMENT HOLE ON BOTH SIDES.
